# SDR 20001120SH045

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N621FF
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING CUT OUT IN THE AFT PT FLOORBEAM, UPPER CAP STA 1760, LBL 4.0 - RBL 6.0.  REPAIRED PER ECRA 621-53-0004.  (X)
